# SDR DXTA200702575

- Difficulty date: October 26, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 7,541 hours, 4,702 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Structure
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NOSE WHEEL SHIMMY WAS ENOUGH TO CAUSE GYROS TO GO OFF LINE SO TAKEOFF WAS ABORTED.  FOUND UPPER SCISSOR LT SIDE HARDWARE TO BE WORN. R & R HARDWARE WITH NEW IAW MM 32-20-00- NO OTHER DEFECTS NOTED.
